# SDR 2003FA0001233

- Difficulty date: November 12, 2003
- Submitted: December 11, 2003
- Operation: General aviation
- Aircraft: N3580W
- Make and model: Piper PA-32-260
- Aircraft serial: 32473
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6871800
- Condition: Detached
- Location: Engine Exhaust
- Part time: 1,769 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST TUBE ON MUFFLER, BECAME DETACHED FROM MUFFLER AND DEPARTED AIRCRAFT DURING NORMAL FLIGHT UNDER NORMAL CONDITIONS.  RECOMMENDATIONS: CHANGE MUFFLER AT MFG RECOMMEND TIME OF 1000 HOURS OF USE.
